Functions of operators and their commutators in perturbation theory

Volume 30 / 1994

Yu. Farforovskaya Banach Center Publications 30 (1994), 147-159 DOI: 10.4064/-30-1-147-159

Abstract

This paper shows some directions of perturbation theory for Lipschitz functions of selfadjoint and normal operators, without giving precise proofs. Some of the ideas discussed are explained informally or for the finite-dimensional case. Several unsolved problems are mentioned.

Authors

  • Yu. Farforovskaya

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image